# SDR VNAA202408090021

- Difficulty date: July 25, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MOUNTING BTW FS 310.00 TO FS 349.00 OF SERVICE DOOR SURROUND STRUCTURE.   CORROSION ON ANGLE MOUNTING BTW FS 310.00 TO FS 349.00 OF SERVICE DOOR SURROUND STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-23-101-002-A02 AND CRJ-900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01.
